Regularity of the Drift and Entropy of Random Walks on Groups

Lorenz Alexander Gilch, Francois Ledrappier

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)147-158
JournalPublicaciones matematicas del Uruguay
Volume14
Publication statusPublished - 2013

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Regularity of the Drift and Entropy of Random Walks on Groups. / Gilch, Lorenz Alexander; Ledrappier, Francois.

In: Publicaciones matematicas del Uruguay, Vol. 14, 2013, p. 147-158.

Research output: Contribution to journalArticleResearch

@article{1911f04a75f64206973e04be3a6df5cd,
title = "Regularity of the Drift and Entropy of Random Walks on Groups",
author = "Gilch, {Lorenz Alexander} and Francois Ledrappier",
year = "2013",
language = "English",
volume = "14",
pages = "147--158",
journal = "Publicaciones matematicas del Uruguay",
issn = "0797-1443",

}

TY - JOUR

T1 - Regularity of the Drift and Entropy of Random Walks on Groups

AU - Gilch, Lorenz Alexander

AU - Ledrappier, Francois

PY - 2013

Y1 - 2013

M3 - Article

VL - 14

SP - 147

EP - 158

JO - Publicaciones matematicas del Uruguay

JF - Publicaciones matematicas del Uruguay

SN - 0797-1443

ER -